Acute cholestatic hepatitis associated with pravastatin

@article{Hartleb1999AcuteCH,
  title={Acute cholestatic hepatitis associated with pravastatin},
  author={Marek Hartleb and Grzegorz Rymarczyk and Krzysztof Januszewski},
  journal={American Journal of Gastroenterology},
  year={1999},
  volume={94},
  pages={1388-1390}
}
ABSTRACTA 57-yr-old man presented with clinical and laboratory signs of acute cholestatic hepatitis. Symptoms had appeared 7 wk after he was started on pravastatin 20 mg/day for hypercholesterolemia. A full evaluation including ultrasound, computed tomography, endoscopic cholangiography, and liver biopsy confirmed the diagnosis of intrahepatic nonobstructive jaundice. The liver function abnormalities normalized 7 wk after cessation of therapy. Pravastatin should be considered as a potential… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 14 CITATIONS

Screening for lipid disorders.

VIEW 1 EXCERPT
CITES BACKGROUND

References

Publications referenced by this paper.
SHOWING 1-9 OF 9 REFERENCES

Clinical pharmacology of pravastatin, a selective inhibitor of HMG-CoA reductase

HY Pan
  • Eur J Pharmacol
  • 1991

Cholestatic jaundice associated with lovastatin (Mevacor) therapy.

  • CMAJ : Canadian Medical Association journal = journal de l'Association medicale canadienne
  • 1990

Clinical safety of pravastatin

PM Catalano, HN Masonson, TJ Newman
  • Focus on pravastatin. London: Royal Society of Medicine Services,
  • 1989

Similar Papers

Loading similar papers…